Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on tensor products of ample line bundles on abelian varieties


Author: Yoshiaki Fukuma
Journal: Proc. Amer. Math. Soc. 128 (2000), 2513-2516
MSC (1991): Primary 14C20
DOI: https://doi.org/10.1090/S0002-9939-00-05879-2
Published electronically: April 27, 2000
MathSciNet review: 1766603
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(X,L)$ be a polarized abelian variety defined over the complex number field. Then we classify $(X,L)$ with $h^{0}(L)\geq 2$such that $(k+1)L$ is not $k$-jet ample nor $k$-very ample.


References [Enhancements On Off] (What's this?)

  • [BaSz] Th. Bauer and T. Szemberg, Higher order embeddings of abelian varieties, Math. Z. 224 (1997), 449-455. MR 98a:14009
  • [BeDiSo] M. C. Beltrametti, S. Di Rocco, and A. J. Sommese, On higher order embeddings of Fano threefolds by the anticanonical linear system, J. Math. Sci. Univ. Tokyo 5 (1998), 75-97. MR 99d:14036
  • [BeSo1] M. C. Beltrametti and A. J. Sommese, On $k$-spannedness for projective surfaces, In Algebraic Geometry (L'Aquila, 1988) Lecture Notes in Math. 1417 (1990), 24-51. MR 91g:14029
  • [BeSo2] M. C. Beltrametti and A. J. Sommese, On $k$-jet ampleness, In Complex Analysis and Geometry, editted by V. Ancona and A. Silva, Plenum Press, New York (1993), 335-376. MR 94g:14006
  • [BeSo3] M. C. Beltrametti and A. J. Sommese, The adjunction theory of complex projective varieties, de Gruyter Expositions in Math. 16 (1995). MR 96f:14004
  • [BeSo4] M. C. Beltrametti and A. J. Sommese, Notes on Embeddings of blowups, J. Algebra 186 (1996), 861-871. MR 97m:14004
  • [O] A. Ohbuchi, Some remarks on ample line bundles on abelian varieties, Manuscripta Math. 57 (1987), 225-238. MR 87m:14051

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14C20

Retrieve articles in all journals with MSC (1991): 14C20


Additional Information

Yoshiaki Fukuma
Affiliation: Department of Mathematics, Faculty of Science, Tokyo Institute of Technology, Oh-okayama, Meguro-ku, Tokyo 152-8551, Japan
Address at time of publication: Department of Mathematics, Naruto University of Education, Takashima, Naruto-cho, Naruto-shi 772-8502, Japan
Email: fukuma@math.titech.ac.jp, fukuma@naruto-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-00-05879-2
Keywords: Polarized abelian variety, $k$-jet ample, $k$-very ample
Received by editor(s): July 29, 1997
Published electronically: April 27, 2000
Additional Notes: The author is a Research Fellow of the Japan Society for the Promotion of Science.
Communicated by: Ron Donagi
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society